# SDR SWAA2020050434382

- Difficulty date: March 26, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANELS 222AF AND 222BF DAMAGED / REMOVED AND REPLACED CABIN FLOOR PANELS 222AF AND 222BF PER AMM 53-21-00. INSPECTED
